# SDR FDEA201708012085

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 27,859 hours, 15,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327063700000
- Condition: Cracked
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242LK FLOOR PANEL BROKEN.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.  CLASSIFIED AS A MAJOR REPAIR.
